# SDR JIKA2025060401

- Difficulty date: May 30, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N204AF
- Make and model: Beech C-99
- Aircraft serial: U204
- Aircraft time: 25,160 hours, 31,492 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LANDING GEAR FAILED TO RETRACT PROPERLY ON TAKEOFF. THIS WAS A TRAINING FLIGHT, AND THE ABNORMAL CHECKLIST WAS PERFORMED TO INCLUDE A MANUAL LANDING GEAR EXTENSION PROCEDURE. THE TOWER REPORTED VIA VISUAL CONFIRMATION THAT THE FAILURE WAS TO THE NOSE AND LEFT LANDING GEAR ASSEMBLIES NOT RETRACTING AND STOWING PROPERLY. MAINTENANCE IS STILL IN THE PROCESS OF CONFIRMING AND TROUBLESHOOTING THE REPORTED DISCREPANCY AT THIS TIME.
